# SDR DALA2025052704062

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 93,943 hours, 12,251 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 TOOLING DAMAGE FOUND ON R/H HORIZONTAL STAB UPPER SURFACE. APPROX 48" FROM LEADING EDGE AND 4" OUTBOARD OF SEAL. CORRECTIVE ACTION: REPAIRED DAMAGE PER A330 SRM 55-11-11-283-012. (0983935)
